# SDR UIEA200700038

- Difficulty date: January 27, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- Aircraft time: 95,146 hours, 19,093 cycles
- Engine: Ge CF650E2
- Engine time: 53,744 hours, 11,408 cycles
- System (JASC): 8011 · Engine Starter
- Part: Start Valve
- Part number: 3978921
- Part serial: AEX12393
- Condition: Faulty
- Location: Nr 3 Engine
- Part time: 5,204 hours, 1,232 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE START VALVE OPEN LIGHT CAME ON DURING CRUISE, FOLLOWED FHB PROCEDURES AND SHUT DOWN THE ENGINE.  TRANSFERRED TO DEFERRED ITEM M07-010, MEL 80-1-1.  AS PER MCC REQUEST REMOVED AND REPLACED START VALVE.  REMOVED AND REPLACED START VALVE AS REQUIRED.
